# SDR AALA960985

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION LOWER LEADING EDGE WING PANELS OUTBOARD NR 8 SLAT ACTUATOR.  REMOVED CORROSION, NDT CHECK, INSTALL DOUBLER STRAP PER SRM 57-30-00, FIGURE NR 2.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
